# SDR UPS96221788

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS DO NOT ILLUMINATE WITH SWITCH IN ON POSITION.   RELAMPED BOTH EMERGENCY LIGHTS.  OPS CHKS GOOD.
